# SDR 08FDEA04527

- Difficulty date: October 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 50794516
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MED FWD LWR CORNER INTERIOR SURFACE OF THE LOWER DOOR WEB IS CRACKED.  REMOVED LOWER PORTION OF INNER SKIN FOR ACCESS REF SRM51-30-2 PG 32.  REMOVED LWR FWD STOP FITTING REF SRM 51-30-2 PG 8 HAD WEB NDT'ED, AND NO CRACK WAS FOUND, TOOL NR IN22-0043 WAS USED CAL DUE 3/26/09.  REINSTALLED INNER SKIN REF SRM 51-30-2 PG 4.  REINSTALLED LWR FWD STOP FITTING REF SRM 51-30-2 PG 8.  THIS IS CLASSIFIED AS A MINOR REPAIR.
